Signature Care Ibuprofen Infant Pain Reliever Fever Reducer 50mg Per 1.25ml Cherry - 1 Fl. Oz.
Loading..
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: In Each 1.25 ml: Ibuprofen (50 mg) (NSAID). Purposes: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Anhydrous Citric Acid, Glycerin, Hypromellose, Natural and Artificial Berry Flavor, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Ibuprofen, Infants' Oral Suspension, Berry Flavor

Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not freeze. Do not use if printed neckband is broken or missing. See bottom of box for lot number and expiration date. Misc: Pain reliever/fever reducer (NSAID). Concentrated drops. For ages 6 to 23 mos. 50 mg per 1.25 ml. Compare to Motrin Infants' Drops Berry Flavor active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor for Motrin Infants' Drops Berry Flavor). Quality guaranteed. Dye free. Non-staining. Lasts up to 8 hours. Use only with enclosed syringe. Gluten free. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.

More

Product Attributes
Gluten Free
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to childre
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, towards the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children ages 6 months to 23 months of age. Under 6 Mos: Ask a doctor. 12-17 lbs (6-11 Mos): 1.25 ml. 18-23 lbs (12-23 Mos): 1.875 ml.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.